MathSciNet Relay Station
MathSciNet bibliographic data
MR1013963 58F15 (58F10)
Baldwin, Stewart; Slaminka, Edward E. A stable/unstable "manifold'' theorem for area preserving homeomorphisms of two manifolds. Proc. Amer. Math. Soc. 109 (1990), no. 3, 823–828.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement